×

zbMATH — the first resource for mathematics

Normal families of non-negative divisors. (English) Zbl 0126.09702

MSC:
32-XX Several complex variables and analytic spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bishop, E.: Conditions for the analyticity of certain sets. (To appear). · Zbl 0143.30302
[2] Busemann, H.: The geometry of geodesics. 422 pp. New York: Academic Press 1955. · Zbl 0112.37002
[3] Hausdorff, F.: Mengenlehre, 3 ed., pp. 307. Berlin-Leipzig: W. de Gruyter 1935.
[4] Julia, G.: Sur les familles des fonctions analytiques de plusieures variables. Acta Math.47, 53-115 (1926). · JFM 51.0270.02
[5] Kelley, J. L.: General topology, pp. 298. Toronto-New York-London: D. van Nostrand 1955. · Zbl 0066.16604
[6] Kneser, H.: Ordnung und Nullstellen bei ganzen Funktionen zweier Veränderlicher. Sitzber. preuss. Akad. Wiss. phys. math. Kl.31, 446-462 (1936). · Zbl 0016.12604
[7] ?: Zur Theorie der gebrochenen Funktionen mehrerer Veränderlichen. Jber. Deutsch. Math. Verein.48, 1-28 (1938). · Zbl 0018.41004
[8] Nevanlinna, R.: Eindeutige analytische Funktionen, 2 ed., 379 pp. Berlin-Göttingen-Heidelberg: Springer 1953. · Zbl 0050.30302
[9] Nishino, T.: Sur les familles de surfaces analytiques. J. Math. Kyoto Univ.1, 357-377 (1962). · Zbl 0138.31301
[10] Oka, K.: Note sur les familles de fonctions analytiques multiformes etc. J. Sci. Hiroshima Univ. A4, 94-98 (1934). · JFM 60.1023.03
[11] ?: Sur les fonctions analytiques de plusieurs variables. X. Une mote nouvelle engendrant les domaines pseudoconvex. Jap. J. of Math.32, 1-12 (1962). · Zbl 0138.06501
[12] Rinow, W.: Die innere Geometrie der metrischen Räume. 520 pp. Berlin-Göttingen-Heidelberg: Springer 1961. · Zbl 0096.16302
[13] Rutishauser, H.: Über die Folgen und Scharen von analytischen und meromorphen Funktionen mehrerer Variabeln, sowie von analytischen Abbildungen. Acta Math.83, 287-304 (1954).
[14] Saxer, W.: Über die normalen Scharen meromorpher Funktionen mehrerer Variabeln. Comm. math. helv.4, 256-267 (1932). · JFM 58.0351.01
[15] Stoll, W.: Über die neuere Theorie der ganzen und meromorphen Funktionen bei mehreren komplexen Veränderlichen. Zulassungsarbeit zur Wissenschaftlichen Prüfung. Tübingen 1949, pp. 287 (unpublished).
[16] ?: Mehrfache Integrale auf komplexen Mannigfaltigkeiten. Math. Z.57, 116-154 (1952). · Zbl 0047.32401
[17] ?: Ganze Funktionen endlicher Ordnung mit gegebenen Nullstellenflächen. Math. Z.57, 211-237 (1953). · Zbl 0050.30702
[18] ?: Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen (I). Acta math.90, 1-115 (1953). · Zbl 0058.30705
[19] ?: Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer Veränderlichen (II). Acta math.92, 55-169 (1954).
[20] ?: The growth of the area of a transcendental analytic set of dimension one. Math. Z.81, 76-98 (1963). · Zbl 0109.30802
[21] - The growth of the area of a transcendental analytic set. (To appear in Math. Annalen).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.